ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
AM6130 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available for evaluation, however, has not yet been received.
Event or Problem Description
The event involved a 6" smallbore ext set w/6-port nanoclave® manifold, check valve, clamp, rotating luer where it was reported that the device leaked.There was unknown patient involvement and unknown harm or adverse event.
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint of leaking could not be confirmed by investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history record was reviewed and no nonconformities were found that would have led to the reported complaint.Updated information can be found in d9.